# SDR HALA20250421112

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N5897K
- Make and model: Airbus A330-243F
- Aircraft serial: 01865
- Aircraft time: 32,710 hours, 5,443 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 32,913 hours, 5,510 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-MULTIPLE TIMES ON DESCENT AND AFTER LANDING ECAM: AIR ENG 1 HPV NOT OPEN. REMOVED AND REPLACED ENG 1 HPV IAW 36-11-51. OPS CHECK AND LEAK CHECK GOOD.
